# SDR A6WA201240257

- Difficulty date: February 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 22,001 hours, 21,952 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER SKIN CHAFED AND GOUGED.  INSTALLED SERVICEABLE LT AILERON L/E SKIN IAW REO 601R-57-61-023 & SRM 51-42-06, 51-42-21.
